# SDR DALA2016061204542

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF FUEL ACCESS PLATE 620LB.  ZONE 600, CARD 35.  BECAUSE ACCESS PANEL WAS OUT OF LIMITS IAW SRM SRM 57-10-01.  ACCESS PLATE WAS REPLACED FOR A SERVICEABLE ONE.
